MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM DRILL GUIDE; BIT,DRILL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM DRILL GUIDE; BIT,DRILL
Catalog Number 387.20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device used for treatment, not diagnosis.No patient involvement reported.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018 spine consultant notified customer service that the central processing staff alerted him that the drill guide (387.2) was broken.The sales consultant reported that the set (105.897-e, cslp, fe108121) was not used since the case was cancelled.No patient or procedure involvement.This complaint involves one part.This report is 1 of 1 for (b)(4).

Brand Name
3.0MM DRILL GUIDE
Common Device Name
BIT,DRILL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7443785
Report Number2939274-2018-51826
Device Sequence Number19119423
Product Code HTW
UDI-Device Identifier10705034770895
UDI-Public(01)10705034770895
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number387.20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1